MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module SmartSite Infusion Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module SmartSite Infusion Set; Intravascular Administration Set
Catalog Number 2426-0007
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set was occluded.The following information was provided by the initial reporter: when running pitocin with the main line fluids, we have to turn the rate of the main line way down, or it will beep occlusion on the pt side of the pitocin line.We are having to turn our maintenance fluids down very low to get the pitocin to run.Has there been any patient harm? no instances of patient harm reported.It is the potential for patient harm that concerns the staff.Please give a detailed description of the event.For induction of labor, the oxytocin administration starts with 2 ml/hr and a maintenance fluid of 50 ml/hr.Bd alaris pumps begin to alarm for pressure, and the oxytocin will stop running (alarms ¿occluded on patient side.¿).The maintenance fluids must be decreased to 25 ml/hr to get oxytocin running again.If the patient elects to have an epidural, the maintenance fluid needs to be increased to help prevent hypotension, but this can be a challenge if the oxytocin continues to alarm ¿occluded on patient side.¿ list all interventions provided to the patient.None.It is an equipment issue.Please list the serial numbers of all involved alaris devices.Bd alaris pumps in general.What are the current occlusion alarm settings? the current occlusion alarm settings are set to 525 mmhg.Is it noted with one type of medication (ex pitocin) or regardless of medication running? yes, the oxytocin administration is an issue.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Alaris Pump Module SmartSite Infusion Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50806111
Report Number9616066-2026-02340
Device Sequence Number10589813
Product Code FPA
UDI-Device Identifier10885403227998
UDI-Public(01)10885403227998(17)290527(10)26053289
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2426-0007
Device Lot Number26053289
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/20/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown